SPARSE DOMINATION FOR THE LATTICE HARDY LITTLEWOOD MAXIMAL OPERATOR

Show full item record



Permalink

http://hdl.handle.net/10138/307057

Citation

Hänninen , T S & Lorist , E 2019 , ' SPARSE DOMINATION FOR THE LATTICE HARDY LITTLEWOOD MAXIMAL OPERATOR ' , Proceedings of the American Mathematical Society , vol. 147 , no. 1 , pp. 271-284 . https://doi.org/10.1090/proc/14236

Title: SPARSE DOMINATION FOR THE LATTICE HARDY LITTLEWOOD MAXIMAL OPERATOR
Author: Hänninen, Timo S.; Lorist, Emiel
Contributor organization: Department of Mathematics and Statistics
Date: 2019-01
Language: eng
Number of pages: 14
Belongs to series: Proceedings of the American Mathematical Society
ISSN: 0002-9939
DOI: https://doi.org/10.1090/proc/14236
URI: http://hdl.handle.net/10138/307057
Abstract: We study the domination of the lattice Hardy-Littlewood maximal operator by sparse operators in the setting of general Banach lattices. We prove that the admissible exponents of the dominating sparse operator are determined by the q-convexity of the Banach lattice.
Subject: Hardy-Littlewood maximal operator
sparse domination
Banach lattice
p-convexity
Muckenhoupt weights
CALDERON-ZYGMUND OPERATORS
OSCILLATION DECOMPOSITION
SINGULAR-INTEGRALS
POINTWISE ESTIMATE
BANACH-LATTICES
PROPERTY
111 Mathematics
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
1712.02592.pdf 207.4Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record